# SDR SIMA20130612005

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 27,030 hours, 22,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LT EMERGENCY LIGHT ABOVE WING INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LT EMERGENCY LIGHT IAW AMM 33-50-10. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
